Tomoharu Suda, “Dynamical properties in the axiomatic theory of ordinary differential equations”, Journal of Differential Equations, 391 (2024), 1
E. Yu. Mychka, V. V. Filippov, “The Carathéodory and Plis–Davy Theorems, Krasovsky Regularization, and Continuous Dependence of Solutions on Parameters on the Right-Hand Side”, J Math Sci, 239:3 (2019), 339
Krzysztof Ciesielski, “The Poincaré-Bendixson Theorem: from Poincaré to the XXIst century”, centr.eur.j.math, 10:6 (2012), 2110
Мычка Е.Ю., “О строении окрестности изолированной стационарной точки локальной динамической системы на плоскости”, Дифференциальные уравнения, 47:2 (2011), 195–208
Турко И.И., Филиппов В.В., “Об ацикличности интегральных воронок”, Дифференц. уравнения, 45:2 (2009), 271–273; Turko I.I., Filippov V.V., “On the acyclicity of integral funnels”, Differ. Equ., 45:2 (2009), 279–281
А. В. Зуев, В. В. Филиппов, “О задаче Неймана для обыкновенного дифференциального уравнения с разрывной правой частью”, Дифференц. уравнения, 41:6 (2005), 755–760; A. V. Zuev, V. V. Filippov, “On the Neumann Problem for an Ordinary Differential Equation with Discontinuous Right-Hand Side”, Differ. Equ., 41:6 (2005), 791–796
E. Tymchatyn, M. Zarichnyi, “On simultaneous linear extensions of partial (pseudo)metrics”, Proc. Amer. Math. Soc., 132:9 (2004), 2799
В. В. Филиппов, “О спектре Фучика и периодических решениях”, Матем. заметки, 73:6 (2003), 910–922; V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870
В. В. Филиппов, “О сдвиге вдоль траекторий”, Матем. заметки, 74:2 (2003), 278–291; V. V. Filippov, “On Shifts along Trajectories”, Math. Notes, 74:2 (2003), 266–277
Giuseppe Di Maio, Enrico Meccariello, Somashekhar Naimpally, “Graph topologies on closed multifunctions”, Appl. Gen. Topol., 4:2 (2003), 445
В. В. Филиппов, “О существовании периодических решений уравнений
с сильно растущей главной частью”, Матем. сб., 193:11 (2002), 139–160; V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729
С. Р. Габдрахманов, Б. С. Клебанов, В. В. Филиппов, “Об асимптотическом интегрировании квазилинейных дифференциальных уравнений”, Матем. заметки, 70:3 (2001), 346–355; S. R. Gabdrakhmanov, B. S. Klebanov, V. V. Filippov, “On the Asymptotic Integration of Quasilinear Differential Equations”, Math. Notes, 70:3 (2001), 311–319
В. В. Филиппов, “О пространстве оптимальных решений и о регуляризации уравнений с разрывами по пространственным переменным”, Матем. заметки, 70:3 (2001), 458–467; V. V. Filippov, “Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables”, Math. Notes, 70:3 (2001), 413–421
В. В. Филиппов, “Замечание о регуляризационной теореме Брессана”, Дифференц. уравнения, 36:3 (2000), 355–358; V. V. Filippov, “A remark on Bressan's regularization theorem”, Differ. Equ., 36:3 (2000), 399–402
В. В. Филиппов, “О гомологических свойствах множеств решений обыкновенных
дифференциальных уравнений”, Матем. сб., 188:6 (1997), 139–160; V. V. Filippov, “Homology properties of the sets of solutions to ordinary”, Sb. Math., 188:6 (1997), 933–953
А. В. Филиновский, “О непрерывности спектра задачи Неймана для эллиптических операторов второго порядка в расширяющихся областях”, Матем. заметки, 61:3 (1997), 471–475; A. V. Filinovskii, “Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains”, Math. Notes, 61:3 (1997), 387–391
В. В. Филиппов, “О существовании периодических решений”, Матем. заметки, 61:5 (1997), 769–784; V. V. Filippov, “Existence of periodic solutions”, Math. Notes, 61:5 (1997), 644–656
Б. С. Клебанов, В. В. Филиппов, “Об ацикличности множества решений задачи Коши для дифференциальных уравнений”, Матем. заметки, 62:6 (1997), 836–842; B. S. Klebanov, V. V. Filippov, “On acyclicity of the set of solutions to the Cauchy problem for differential equations”, Math. Notes, 62:6 (1997), 701–706
Hans-Peter Künzi, Leonid Shapiro, “On simultaneous extension of continuous partial functions”, Proc. Amer. Math. Soc., 125:6 (1997), 1853